Urine smelling like a strong scent of amonia(ammonia) ?
Please can some one tell me why does my urine smell like ammonia its so strong i am embarrassed i need pads galore to change for i urine at time some lilte small quantity here and there like when i laugh or get up or move fast??i am diabetic type 2 .i have lots of chronic,s illness ?i told me Doctor and she said it was because i did not drank enough maybe ?But i am drinking a lot and more since i was told that it could the reason that my urine smell like ammonia. Can some one tell me if they have this and why ?
Tags: urine smelling amonia, dry vagina at times, taking lots of pristcrition, glucose is high in blood, sore lower belly, scent really strong, Don, t want to go out because it sm
Your question has come through to the MS community, and not the diabetic community, so ammonia smelling urine may not be something many have experienced. I'd heard of it but couldn't remember much, so I did a simple google search "diabetic urine smells of ammonia", there is a lot that comes up that you might find helpful in understanding it.
It seems that the smell of urine is a strong indicator for diabetics, the ammonia smell in a diabetic is usually due to dehydration, so yes not drinking enough can be the reason for your urine smelling like ammonia. There are other causes too, and i would hope that it wasn't just assumed to be because you have diabetes and that you have had tests to rule them out eg urinary track infection.
This lists common causes http://www.buzzle.com/articles/ammonia-smelling-urine-in-women.html
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.